Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 6, Pages 1040–1053 (Mi zvmmf1882)  

This article is cited in 2 scientific papers (total in 2 papers)

Numerical solution of a kinetic equation for the evaporation-condensation problem

E. M. Shakhov

Computing Centre of the Russian Academy of Sciences, Moscow

Full text: PDF file (2531 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:6, 994–1006

Bibliographic databases:
UDC: 519.6:537 84
MSC: Primary 76P05; Secondary 76M20, 76T10, 80A22
Received: 19.12.1996
Revised: 08.12.1997

Citation: E. M. Shakhov, “Numerical solution of a kinetic equation for the evaporation-condensation problem”, Zh. Vychisl. Mat. Mat. Fiz., 38:6 (1998), 1040–1053; Comput. Math. Math. Phys., 38:6 (1998), 994–1006

Citation in format AMSBIB
\Bibitem{Sha98}
\by E.~M.~Shakhov
\paper Numerical solution of a kinetic equation for the evaporation-condensation problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 6
\pages 1040--1053
\mathnet{http://mi.mathnet.ru/zvmmf1882}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1646898}
\zmath{https://zbmath.org/?q=an:1086.76595}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 6
\pages 994--1006


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1882
  • http://mi.mathnet.ru/eng/zvmmf/v38/i6/p1040

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Shakhov, “Non-stationary problem on gas evaporation from the cylindrical surface”, Comput. Math. Math. Phys., 43:10 (2003), 1491–1502  mathnet  mathscinet  zmath
    2. E. M. Shakhov, “Rarefied gas flow between coaxial cylinders”, Comput. Math. Math. Phys., 43:7 (2003), 1059–1068  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:166
    Full text:85
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021